User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Daley, D.J., Klüppelberg, C. and Yang, Y. 
Title:
Corrigendum to Baltrunas, Daley and Klüppelberg: Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times 
Journal title:
Stochastic Processes and their Applications 
Year:
2011 
Journal volume:
121 
Journal issue:
Pages contribution:
2186–2187 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text